# SDR DALA2024090908850

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 93,435 hours, 17,853 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 REFER LOG #1503452, FOUND NO.1 PYLON I/B SIDE MID SPAR AFT WEB CRACK AT NAC 290. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ER/A620276-14 (0541998)
